Here is my lovely Phantom curled up in bed with me on the weekend. Poor little man had a tummy ache (the noxious gas he emitted regularly was proof of that). He is back to his usual gorgeous, and sweet smelling self, I am not.
Note: IF you are looking to hear from Miss Positivity and Light I can suggest some terrific blogs. Avoid the rest of this post.
After a month of weaning myself off a prescribed medication I am now off it completely. The withdrawal effects are hideous. I have headaches, dizziness, blurred vision, the shakes and sometimes staggers, pins and needles in my face, shocks (like little explosions in my head), nausea and so much more. The all over body rash I had last week seems to be going (When I say all over - think inside mouth, ears, nostrils and all exposed parts too). Needless to say there is very little art happening at the moment and 'keeping up appearances' in terms of my day job is proving difficult.
What is scary (I think that may be an understatement) is that while I may 'get away with' being medication free for a time period, it is unlikely to be a realistic life option. I chose to free myself from the medication because the side effects on it were not so great either.
So, woe is me, for the night, and tomorrow I will again lift my eyes - focus on Jesus - and in doing so see all that is good in my life. I will also meet with my doctor, and again examine options.
Can I say, if you see someone today who looks like they might need a hug - give them one. Better to have one too many than one too few.